Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

DepressedTeen

Member
  • Total Reviews

    0
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

0 Neutral

About DepressedTeen

  • Rank
    New Member
  1. hey =) has anyone finished a second course of accutane?..how'd that work out??
  2. yeah, just be patient!! I didn't see results till later in the course, i'm sure soon enough you'll be very pleased!! Stay with it
  3. good luck!! I'm in the same boat as you, 2nd course!
  4. Hey everyone, i'm 16 and a half years old and I'm on my second course of accutane (first course ended last year June, 2004). I'm just about to begin my 3rd month on 80 mg a day. I'm getting the normal sideeffects as I did during my first course, such as: joint pain, dry skin and chapped lips. I know that headaches are also a common side effect, i've read many many articles on this medication (all that free time, huh? lol). But, I have been starting to get constant headaches, not migrains, just
  5. Hey Drummer, I hope you feel better because it sounds like you're having a really rough time...but I don't know if accutane really did that to you, but maybe it did because I'm not a scientist or whatever so how could I know...but I'm 16 (not too far from your age), and I took it last year when I was 15, and im taking it now...once my 1st course was done I didnt feel anything like that, everything pretty much was fine...I even got more motivated I guess because my skin was clear so I could go ou
  6. Hey Danielle, I used Retin-A for a little over 2 months recently...how often should you be applying it? - most likely every night before you go to bed...that's what my derm says, and what the directions say, so I wouldn't try to overkill it and apply it twice a day or anything..My skin got dry and a little red on Retin-A, do you use moisturizer on your face? I found that even though the Retin-A makes my skin red and dry, the moisturizer fixed that every morning when I put it on after I washed
  7. Hey - I've used both DIfferin and Retin-A in the past 6 months, both in combination with Keflex. I found for me that Differin did pretty much nothing, it just seemed like it was a cream that I just put on at night to pretend like something is going to happen...Retin-A worked a lot better for me. It never really broke me out, it initially helped my skin and got rid of pimples, and it dried my skin a little bit. After about 2 months my forehead began to really breakout, but I'm not sure if that
  8. hey guys...thanks for the replies so quick... I think I'm just going to continue working out hard...Cragems - you're right..I just have to know what im doing, and obviously if I start feeling a lot of pain I just will stop that excercise... on my 1st accutane course, I didnt lift but I played baseball - and whenever I pitched it hurt everytime pitch I threw...so I mean i dunno, I really hope that won't effect me in the future because we have Nationals coming up in 3 weeks and I'll be pitching
  9. Hey December, I actually have the same issue as you do...I got pain in my lower back in the middle of my accutane course last year...I was trying to use the bench press and my lower back started to hurt whenever i layed down on the bench, and during the whole accutane course whenever I tried to lay down on anything, my lower back hurt..I'm not sure if that's from my slouching a lot or what, but I never experienced it before accutane...To be honest, I still experience lower back pain here and the
  10. Hey everyone, I'm 16 and I'm going on my 2nd course of accutane in a few days. I play a lot of baseball and I'm pretty serious about it I guess you could say...I started working out about 3 months after I finished accutane last year, and everything was fine...But I remember when I was on accutane some of my bones ached whenever i lifted a little weight or threw a baseball....My question is, will I be able to lift heavily during the 5 months im on accutane or will that be too hard for me to do?
  11. 16 years old - it's been a year since accutane...these pictures are of me now, not before my accutane course..I'
  12. ..well some people have been saying that she seems easy since she just wants to bang a guy who has a nice car..i bet if she's easy, he'll get screwed ..10 bucks she has an STD or two - then ur gonna wish you never went for the easy girl my man.. I wouldn't do it, she made you feel like shit when you were younger.. I'd be pissed at this girl if she made fun of me in school and put me down! I dunno where u are on the whole idea of 'revenge,' but hey, if you bang her then she knows she can get y
×